Tectonic regimes and structural trends off Cape Roberts, Antarctica


Contact
epicdocumentation [ at ] awi.de

Abstract


Item Type
PANGAEA Documentation
Authors
Divisions
Programs
Peer revision
Not peer-reviewed
Publication Status
Published
Eprint ID
27441
Cite as
Hamilton, R. J. , Sorlien, C. C. , Luyendyk, B. P. , Bartek, L. and Henrys, S. (1998): Tectonic regimes and structural trends off Cape Roberts, Antarctica , Terra Antartica, Bremerhaven, PANGAEA, 5 (3), pp. 261-272 .


Download
[img]
Preview
PDF (Fulltext)
Ham1998a.pdf

Download (1MB) | Preview
Cite this document as:

Share

Research Platforms
N/A

Campaigns


Actions
Edit Item Edit Item